کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1708986 | 1012838 | 2010 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the ideal convergence of subsequences and rearrangements of a real sequence
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مکانیک محاسباتی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this article, we investigate the ideal convergence of subsequences and rearrangements of a real sequence. We also study some properties of the concepts of IφIφ-continuity, the IφIφ-limit point and the IφIφ-cluster point, where IφIφ is the family of sets which have φφ-density zero.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 23, Issue 10, October 2010, Pages 1203–1207
Journal: Applied Mathematics Letters - Volume 23, Issue 10, October 2010, Pages 1203–1207
نویسندگان
Hüseyin Albayrak, Serpil Pehli̇van,